# SDR DL767010022

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 58,077 hours, 28,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 143T10663
- Condition: Damaged
- Location: Fuseage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CORNER SPLICE FITTING OF THE FS 500 FRAME AT STRINGER 33L WAS DAMAGED BY GROUND EQUIPMENT STRIKING THE AIRCRAFT.  THE DAMAGED FITTING WAS REMOVED AND A NEW FITTING MANUFACTURED AND INSTALLED PER ER/A 379704-14.
